# SDR ASAA2022021637467

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 42,024 hours, 12,237 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Faulty
- Location: Vertical Fin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ELEV PITOT HEAT ILLUM DURING FLT. GROUNDED - YES. CONFIRMED FAULT, R ELEV PITOT HEAT ON. REMOVED & REPLACED R/H FEEL SYSTEM PITOT PROBE PER B737-800 AMM 27-31-94, PROBE HEATER SYSTEM OPS CK NML PER AMM 30-31-00-730-801. ACCOMPLISHED ELEVATOR PITOT SYSTEM LEAK TEST PER AMM 27-31-17-790-801, OPS CK NML.
